# SDR CHQA201100069

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 25,289 hours, 20,082 cycles
- Engine: Allsn AE3007A
- Engine time: 21,097 hours, 19,445 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 162
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 14,346 hours, 11,387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CRUISE, THE CABIN PRESSURIZATION RATE STARTED TO CLIMB 2500FPM.  THE CREW FOLLOWED THE QRH AND SWITCHED TO MANUAL MODE.  MANUAL MODE WAS SLOW TO RESPOND.  MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  OPERATIONAL CHECKS OF BOTH THE AUTO AND MANUAL PRESSURIZATION MODES WERE GOOD WITH NO FURTHER DEFECTS NOTED.
